×

zbMATH — the first resource for mathematics

A new method for constructing exact solutions for a time-fractional differential equation. (English) Zbl 07159291
Summary: In the present paper, the process of finding new solutions from previous solutions of a given fractional differential equation (FDE) is considered. For this issue, first we should construct an exact solution by using the symmetry operators of the equation. Then, the commutator brackets of the obtained operators give new solutions from old ones via a systematic method.
MSC:
34A08 Fractional ordinary differential equations and fractional differential inclusions
34C14 Symmetries, invariants of ordinary differential equations
34A05 Explicit solutions, first integrals of ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. D. Djordjevica and T. M. Atanackovic,Similarity solutions to nonlinear heat conduction and Burgers/Korteweg-deVries fractional equations, Journal of Computational and Applied Mathematics,222(2) (2008), 701-714. · Zbl 1157.35470
[2] R. K. Gazizov, A. A. Kasatkin, and S. Y. Lukashchuk,Group-invariant solutions of fractional differential equations, In: Machado J., Luo A., Barbosa R., Silva M., Figueiredo L. (eds) Nonlinear Science and Complexity. Springer, Dordrecht, 2011. · Zbl 1217.37066
[3] R. Gazizov, A. Kasatkin, and S. Y. Lukashchuk,Symmetry properties of fractional diffusion equations, Physica Scripta,T136(2009), 014016 (5pp). · Zbl 1217.37066
[4] W. Guo-Cheng,Lie Group Classifications and Non-differentiable Solutions for Time-Fractional Burgers Equation, Communications in Theoretical Physics,55(6) (2011), 1073-1076. · Zbl 1264.35178
[5] G. Jumarie,Modified Riemann-Liouville derivative and fractional Taylor series of nondifferentiable functions further results, Computers and Mathematics with Applications,51(9-10) (2006), 1367-1376. · Zbl 1137.65001
[6] V. Kiryakova,Generalized fractional calculus and applications, Pitman Research Notes in Mathematics, 301, Longman1994. · Zbl 0882.26003
[7] R. J. Knops and C. A. Stuart,Quasiconvexity and uniqueness of equilibrium solutions in nonlinear elasticity, Archive for Rational Mechanics and Analysis,86(3) (1984), 233-249. · Zbl 0589.73017
[8] E. Lashkarian and S. R. Hejazi,Polynomial and non-polynomial solutions set for wave equation using Lie point symmetries, Computational Methods for Differential Equations,4(4) (2016), 298-308. · Zbl 1424.35127
[9] H. Liu,Complete group classifications and symmetry reductions of the fractional fifth-order KdV types of equations, Studies in Applied Mathematics,131(4) (2013), 317-330. · Zbl 1277.35305
[10] R. L. Magin,Fractional calculus models of complex dynamics in biological tissues, Computers and Mathematics with Applications,59(5) (2010), 1586-1593. · Zbl 1189.92007
[11] A. B. Malinowska, M. R. S. Ammi, and D. F. M. Torres,Composition Functionals in Fractional Calculus of Variations, arXiv:1009.3883.
[12] K. S. Millera and B. Ross,An Introduction to the Fractional Integrals and Derivatives-Theory and Applications, John Willey and Sons, New York 1993.
[13] F. C. Meral, T.J. Royston, and R.Magin,Fractional calculus in viscoelasticity: An experimental study, Communications in Nonlinear Science and Numerical Simulation,15(4) (2010), 939-945. · Zbl 1221.74012
[14] I. Podlubny,Fractional Differential Equations: An Introduction to Fractional Derivatives, Fractional Differential Equations, to Methods of Their Solution and Some of Their Applications, Academic Press, 1999. · Zbl 0924.34008
[15] H. J. Seybold and R. Hilfer,Numerical results for the generalized Mittag-Leffler function, Fractional Calculus and Applied Analysis ,8(2005), 127-39 . · Zbl 1123.33018
[16] G. Wang and T. Xu,Symmetry properties and explicit solutions of the nonlinear time fractional KDV equation Boundary Value Problems, Boundary Value Problems,232(2013), 1-13.
[17] G. W. Wang, X. Q. Liu, and Ying-yuan Zhang,Lie symmetry analysis to the time fractional generalized fifth-order KDV equation, Communications in Nonlinear Science and Numerical Simulation,18(9) (2013), 2321-2326. · Zbl 1304.35624
[18] G.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.